# SDR SWAA090416

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 69,393 hours, 59,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6562212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE SKIN CRACKED AT L1 DOOR LOWER HINGE BEAR STRAP CUTOUT.  REPAIRED SKIN PER AAR EA.
